# SDR SWIA202501020009

- Difficulty date: December 9, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000644
- Aircraft time: 19,504 hours, 11,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N208SY-8348- DENT FOUND NEAR MAIN CABIN DOOR. ON BOTTOM, LEFT SIDE OF FWD LEFT HAND PASSENGER DOOR. DENT DAMAGE TO FUSELAGE SKIN LOCATED BETWEEN FR12 & FR13 AND BETWEEN STGR 16L & STGR 15L. EVALUATE DENT RECONTOUR AND  REMOVE EVIDENCE IF POSSIBLE.     (C-CHECK RO 12/31/2024 - FILED OPEN)    ACCORDING WITH EAMS RE-CONTOURING IS NOT AN OPTION DUE TO THE SCRATCH AND SIZE AND DEPTH OF THE DENT (IT MAYBE THAT THE OIL CANING EFFECT IS OBSERVED). EAMS FOUND ADDITIONAL DAMAGE INSIDE DENT - SCRATCH. PERFORMED DOUBLER/FILLER REPAIR TO REPAIR DAMAGED SKIN. REF: ETD2024-170-033497. REPAIR PARTS AND FASTENERS FINAL WIEGHT IS 361.3 G. (I.D# HG3-61241 DUE:: 08/21/25)
